# SDR ASOA2015121814232

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,886 hours, 31,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON F/A STATION INOPERATIVE.  R & R WIRE SPLICE CONNECTOR ON EMERGENCY LIGHT, DS10LN, IAW ESPM 20-17-31. OPS TEST GOOD.
